Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What are these red spots on chest?

I have some red spots on my chest area that have appeared about a few weeks ago. I was not sure what they were but they are dry and not itchy at all. However there is only one larger one and then a few smaller ones that are on my chest area. I have tried to clean it with neutrogena's acne face wash soap bar but that didn't work. Was just wondering what is this?
Asked On : Tue, 16 Feb 2010
Answers:  2 Views:  4773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I had red spots ( blotches ) appear on my chest and back, I asked my doctor what it was, he knew exactly, however it had a long name I could not remember, but the cure surprisingly was Sesun Blue medicated shampoo, just as doctor stated all the spots were gone within three weeks, worth a try....
Answered: Thu, 19 Aug 2010
  Anonymous's Response

Did you scratch them, are they above the skin? I think they are acne on the chest. You can try using some acne cream or leave them alone for some days. They go off on their own. If not then you chat with a Doctor here. Finish.

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor